Hjerneblødning med dødelig udgang efter ECT-behandling

Publikation: Bidrag til tidsskriftArtikelForskningpeer review

Abstract

ECT is generally regarded as a safe and efficient treatment. In this case report, a 76-year-old female patient did not wake up as expected after ECT. The patient was transferred to the emergency department, and a CT-scan showed an intracerebral haemorrhage. She died within two days of the event, and an autopsy confirmed the diagnosis and did not reveal any underlying cerebral pathology.

Bidragets oversatte titelCerebral haemorrhage with fatal outcome after ECT
OriginalsprogDansk
ArtikelnummerV09230593
TidsskriftUgeskrift for laeger
Vol/bind185
StatusUdgivet, E-publikation før trykning - 4 dec. 2023

Bibliografisk note

Published under Open Access CC-BY-NC-BD 4.0. https://creativecommons.org/licenses/by-nc-nd/4.0/.

Fingeraftryk

Udforsk hvilke forskningsemner 'Hjerneblødning med dødelig udgang efter ECT-behandling' indeholder.

Citationsformater